MathSciNet Relay Station
MathSciNet bibliographic data
MR2414456 03D80 (03E60)
Anderson, Bernard A. Reals $n$-generic relative to some perfect tree. J. Symbolic Logic 73 (2008), no. 2, 401–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement